# SDR ASOA201100789

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 20,755 hours, 14,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN OVERHEAD BIN INOP.  R & R MEGAPHONE IAW AMM 25-61-14.  R & R MEGAPHONE IAW AMM 25-61-14. (CLOSED)
